# SDR 20000328SH018

- Difficulty date: December 21, 1999
- Submitted: March 28, 2000
- Operation: General aviation
- Aircraft: N596A
- Make and model: Amd FALCON2000
- Aircraft serial: 28
- System (JASC): 2421 · AC Generator-Alternator
- Part: Duct
- Part number: F2MA712614B1
- Condition: Cracked
- Location: Alternator Intake
- Part time: 1,573 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ALTERNATOR INTAKE DUCT CRACKED DURING A ROUTINE 600-HOUR ENGINE INSPECTION.  (X)
